Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
June 18, 2001

Blood Tests and Insulin Injections

Question from Canada:

What does it mean if I have lumps in my arms and thighs?

Answer:

I am assuring you have diabetes and are injecting into your arms and thighs. If this is so, then the likelihood is that you are overdoing your injection sites, and using the same sites too frequently.

You should move around more often, and avoid using the same sites. If you are not sure which sites to use, you should talk it over with your diabetes team. Avoiding lumpy sites will ensure smooth release of insulin into your body and so help in having good blood glucose control.

JS

[Editor’s comment: Lumps caused by insulin injections are technically called lipohypertrophy.

WWQ]